# SDR 08FDEA01709

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- Aircraft time: 53,420 hours, 17,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK HAS GOUGED AREAS AT F/S 1481-1531 RBL 28 BLENDED AREA ORIG MAT .145 MAT LOSS .050 AFTER REWORK FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5 VOL 1.  REMOVED IAW SRM 51-31-01.  REPLACED SEAT TRACK IAW 53-70-  00 FIG 1 VOL 1.  INSTALLED NEW SEAT TRACK IAW SRM 53-70-00 FIG 1.  FABRICATED SEAT TRACK ON MAE TRAVELER T8/737387 F/S 1481-1531 RBL 28.
